# SDR EIAA980246

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, RIGHT NR 1 MAIN ENTRY DOOR SKIN AND INTERNAL DOUBLER CRACKED.  REPAIRED DOOR SKIN AND DOUBLER PER RS R-52-11-33828 AND 8110-3 ECRA 477-51-41-1.  (M)
